# SDR HEEA087226

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 11,216 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304604
- Part serial: 81169
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WON'T HOLD HEADING, PRECESSES. SHOP REPAIR.
